# SDR CHQA20130403104

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 20,407 hours, 17,738 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,925 hours, 23,755 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00523
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 20,148 hours, 17,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION DURING FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE VERIFIED THAT THE MANUAL PRESSURIZATION SYSTEM WAS OPERATIVE AND DEFERRED THE AUTO PRESSURIZATION SYSTEM.  THE DEFERRAL WAS CLEARED LATER THAT DAY WHEN THE PRESSURIZATION DIGITAL CONTROLLER WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
